# SDR CALA2025091208864

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N27283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 8,763 hours, 3,017 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA WINDOW HISSING NOISE INFLIGHT SUSPECT OVERHEAD DRIP SHIELD DRAINS SOURCE OF NOISE,  FLUSHED TUBES AND CHECKED FOR BELLY DRAIN VALVE OBSTRUCTIONS. ACCOMPLISHED AIRCRAFT PRESSURIZATION TO 4PSI DIFFERENTIAL. DRAIN TUBE EXIT AIR NOISE STOPPED AT 2.5 PSI.  LEAK CHECKED (HEK FLUID) EXTERIOR WINDOW SEAL AREAS,  NO LEAK OR NOISE.
